Alert archive / Arkansas / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Oct 15, 2021, 6:02 AM CDT for Carroll County, Arkansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 15, 2021, 6:02 AM CDT (11:02 UTC)
- Expired
- Oct 15, 2021, 6:30 AM CDT
- In force
- 28 min
- Issued by
- NWS Tulsa, OK
- Hail
- 0.00 in
- Wind
- 40
County Carroll County, AR
The radar
The Western Arkansas radar (KSRX), 103 km from the middle of the area, began a volume at 11:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 513 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
168
WWUS84 KTSA 151102
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
602 AM CDT Fri Oct 15 2021
ARZ002-011-020-151130-
Carroll AR-Madison AR-Franklin AR-
602 AM CDT Fri Oct 15 2021
...Strong thunderstorms will impact portions of eastern Madison, east
central Franklin and Carroll Counties through 630 AM CDT...
At 602 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Clifty to 4 miles southwest of Upper Buffalo
Wilderness Area to 5 miles north of Ozark. Movement was east at 75
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Berryville... Ozark...
Green Forest... Withrow Springs State Park...
Carrollton... Rudd...
Kingston... Marble...
Forum... Osage...
Rule... Clifty...
Rockhouse... Dryfork...
Red Star... Cabanal...
Metalton... Weathers...
Connor... Coin...
This includes Interstate 40 in Arkansas between mile markers 34 and
36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3592 9351 3576 9352 3577 9360 3587 9352
3581 9357 3568 9370 3554 9370 3549 9389
3588 9352 3628 9386 3650 9330 3612 9330
TIME...MOT...LOC 1102Z 248DEG 66KT 3623 9378 3588 9348 3556 9380
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Oct 15, 4:05 AM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Oct 15, 4:05 AM CDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 405 AM CDT Fri Oct 15 2021 .DISCUSSION... A cluster of showers and thunderstorms is moving quickly east across the northern two thirds of the forecast area early this morning. The strongest of the storms should be east of the area by sunrise, but a few showers and perhaps a thunderstorm or two may linger for a few hours today as a cold front pushes southeast across the area. North to northwest winds will become breezy behind the front today, but will diminish quickly this evening. Skies will clear from northwest to southeast this afternoon and early evening, setting the stage for the coldest night in several months. The normally colder locations will fall into the 30s both tonight and Saturday night, and a little bit of patchy frost may even be possible in a few spots. Daytime temperatures will warm to within a couple degrees either side of 70 Saturday, and the return of southerly winds will push afternoon highs well into the 70s Sunday through the first part of next week. Another frontal boundary will move across the area during the mid week period, bringing at least a low chance of showers. The 00Z runs of the GFS and ECMWF are both a full day faster at breaking out precipitation than the National Blend of Models, so have introduced low pops as early as late Tuesday night. The ECMWF also suggests rain chances will end sooner than the NBM, with dry conditions returning by late Thursday of next week. In addition to the changes above, have lowered overnight lows from the National Blend of Models forecast the next couple nights...more in line with all available MOS guidance. && .PRELIMINARY POINT TEMPS/POPS... TUL 67 40 71 44 / 20 0 0 0 FSM 71 44 72 42 / 70 0 0 0 MLC 69 40 71 39 / 40 0 0 0 BVO 66 35 70 36 / 20 0 0 0 FYV 65 38 66 36 / 70 0 0 0 BYV 65 40 66 40 / 80 0 0 0 MKO 68 39 70 40 / 40 0 0 0 MIO 65 37 67 40 / 40 0 0 0 F10 68 39 71 39 / 30 0 0 0 HHW 74 43 71 41 / 50 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...22 LONG TERM....05 PLATE
Hazardous weather outlook, Oct 14, 9:42 PM CDT, 8 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
942 PM CDT Thu Oct 14 2021
ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
942 PM CDT Thu Oct 14 2021
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
TORNADO.
RISK...Limited.
AREA...Northeast Oklahoma and northwest Arkansas
ONSET...After midnight.
SEVERE THUNDERSTORM.
RISK...Limited.
AREA...Northeast Oklahoma and northwest Arkansas.
ONSET...After midnight.
FLASH FLOOD.
RISK...Limited.
AREA...Northeast Oklahoma and northwest Arkansas.
ONSET...After midnight.
HEAVY RAIN.
RISK...Elevated.
AREA...Northeast Oklahoma and northwest Arkansas.
ONSET...After midnight.
DISCUSSION...
A cluster of strong thunderstorms with very heavy rain will move
into northeast Oklahoma after midnight pushing east into northwest
Arkansas late tonight. A few of these storms could be marginally
severe with large hail and damaging winds. Although low level wind
fields will not be particularly strong, a brief tornado can not be
ruled out. The storms will sweep east of northwest Arkansas by mid
morning Friday with the severe threat ending. Rainfall amounts
between 1 to 2 inches will be likely along and south of I-44 and
north of I-40 with locally higher amounts near 3 inches.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Thunderstorm Potential...High Wind Potential.
SATURDAY thru WEDNESDAY...No Hazards.
EXTENDED DISCUSSION...
North to northwest winds will gust to near 30 mph behind a cold
front during the day on Friday. Cool, fall like weather is expected
for the weekend into next week with dry conditions.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Oct 15, 3:13 AM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
313 AM CDT Fri Oct 15 2021
OKZ057-060>062-066>068-070-150900-
Tulsa OK-Muskogee OK-Okmulgee OK-Craig OK-Cherokee OK-Rogers OK-
Mayes OK-Wagoner OK-
313 AM CDT Fri Oct 15 2021
...Strong thunderstorms will impact portions of southeastern Craig,
southern Rogers, Mayes, Wagoner, northwestern Cherokee, northwestern
Muskogee, northeastern Okmulgee and southeastern Tulsa Counties
through 400 AM CDT...
At 312 AM CDT, Doppler radar indicated strong thunderstorms from 3
miles southwest of Claremore to 5 miles east of Coweta to 3 miles
east of Preston. Movement was northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Tulsa... Broken Arrow...
Claremore... Wagoner...
Pryor... Bixby...
Jenks... Coweta...
Pryor Creek... Catoosa...
Verdigris... Chouteau...
Haskell... Inola...
Locust Grove... Salina...
Adair... Porter...
Big Cabin... Taft...
This includes Interstate 44 between mile markers 227 and 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.
&&
LAT...LON 3662 9509 3610 9513 3578 9539 3567 9604
3608 9592 3631 9575
TIME...MOT...LOC 0812Z 246DEG 32KT 3628 9565 3597 9555 3571 9592
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Oct 15, 3:34 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
334 AM CDT FRI OCT 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 AM TSTM WND GST CHECOTAH 35.47N 95.52W
10/15/2021 M61 MPH MCINTOSH OK TRAINED SPOTTER
&&
KAHSpecial weather statement, Oct 15, 4:02 AM CDT, 2 hours before
Special Weather Statement
National Weather Service Tulsa OK
402 AM CDT Fri Oct 15 2021
OKZ062-063-067>069-150945-
Adair OK-Cherokee OK-Delaware OK-Mayes OK-Wagoner OK-
402 AM CDT Fri Oct 15 2021
...Strong thunderstorms will impact portions of southern Delaware,
southeastern Mayes, northern Adair, southeastern Wagoner and northern
Cherokee Counties through 445 AM CDT...
At 402 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southeast of Salina to 3 miles south of
Hulbert. Movement was east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Tahlequah... Siloam Springs...
Jay... Locust Grove...
Salina... West Siloam Springs...
Colcord... Kansas...
Okay... Hulbert...
Watts... Oaks...
Peggs... Rose...
Leach... Scraper...
Twin Oaks... Maysville...
Sportsmen Acres Community... Sequoyah State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3604 9454 3583 9537 3627 9529 3648 9461
TIME...MOT...LOC 0902Z 249DEG 33KT 3627 9510 3589 9516
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Oct 15, 4:35 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
435 AM CDT Fri Oct 15 2021
ARZ001-002-010-011-019-OKZ063-068>070-072-074-151030-
Carroll AR-Madison AR-Benton AR-Washington AR-Crawford AR-Haskell OK-
Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-Delaware OK-
435 AM CDT Fri Oct 15 2021
...Strong thunderstorms will impact portions of Benton, western
Madison, northern Crawford, northwestern Carroll, Washington,
southeastern Delaware, northern Haskell, Sequoyah, Adair, eastern
Cherokee and southeastern Muskogee Counties through 530 AM CDT...
At 435 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles west of Watts to 6 miles southeast of
Stilwell to 2 miles west of Sallisaw. Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Siloam Springs... Sallisaw...
Stilwell... Huntsville...
Cedarville... Mountainburg...
Natural Dam... Lowell...
Farmington... Pea Ridge...
Prairie Grove... Gentry...
Elkins... Tontitown...
Bethel Heights... West Fork...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 284 and 311.
Interstate 49 between mile markers 27 and 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.
&&
LAT...LON 3566 9400 3566 9407 3562 9408 3523 9534
3544 9523 3580 9480 3607 9502 3650 9400
3650 9384 3600 9375
TIME...MOT...LOC 0935Z 255DEG 38KT 3609 9470 3577 9453 3546 9483
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Oct 15, 5:21 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
521 AM CDT Fri Oct 15 2021
ARZ001-002-010-011-019-020-029-OKZ072-151100-
Sebastian AR-Carroll AR-Madison AR-Benton AR-Washington AR-
Franklin AR-Crawford AR-Sequoyah OK-
521 AM CDT Fri Oct 15 2021
...Strong thunderstorms will impact portions of east central Benton,
Madison, Franklin, Crawford, southeastern Carroll, northern
Sebastian, eastern Washington and southeastern Sequoyah Counties
through 600 AM CDT...
At 520 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Springdale to 8 miles east of Winslow to 2
miles south of Muldrow. Movement was east at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Fort Smith... Fayetteville...
Springdale... Van Buren...
Ozark... Charleston...
Huntsville... Cedarville...
Mountainburg... Lowell...
Alma... Barling...
Muldrow... Roland...
Elkins... Bethel Heights...
Lavaca... Arkoma...
Mulberry... Dyer...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 42.
Interstate 40 in Oklahoma between mile markers 318 and 328.
Interstate 540 between mile markers 1 and 13.
Interstate 49 between mile markers 22 and 34, and between mile
markers 76 and 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3612 9348 3597 9345 3588 9352 3576 9352
3577 9370 3537 9372 3537 9375 3542 9380
3531 9381 3532 9392 3527 9392 3530 9444
3538 9443 3537 9449 3530 9449 3534 9471
3576 9405 3625 9418 3630 9330 3612 9330
TIME...MOT...LOC 1020Z 270DEG 49KT 3619 9410 3577 9399 3537 9462
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Oct 15, 6:02 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
602 AM CDT Fri Oct 15 2021
ARZ002-011-020-151130-
Carroll AR-Madison AR-Franklin AR-
602 AM CDT Fri Oct 15 2021
...Strong thunderstorms will impact portions of eastern Madison, east
central Franklin and Carroll Counties through 630 AM CDT...
At 602 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Clifty to 4 miles southwest of Upper Buffalo
Wilderness Area to 5 miles north of Ozark. Movement was east at 75
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Berryville... Ozark...
Green Forest... Withrow Springs State Park...
Carrollton... Rudd...
Kingston... Marble...
Forum... Osage...
Rule... Clifty...
Rockhouse... Dryfork...
Red Star... Cabanal...
Metalton... Weathers...
Connor... Coin...
This includes Interstate 40 in Arkansas between mile markers 34 and
36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3592 9351 3576 9352 3577 9360 3587 9352
3581 9357 3568 9370 3554 9370 3549 9389
3588 9352 3628 9386 3650 9330 3612 9330
TIME...MOT...LOC 1102Z 248DEG 66KT 3623 9378 3588 9348 3556 9380
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 10:27 PM CDT | Dense Fog Advisory | TSA | Adair, Cherokee, Delaware | 5 hr |
| Oct 15, 1:41 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 49 min |
| Oct 15, 1:44 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 46 min |
| Oct 15, 2:26 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 49 min |
| Oct 15, 2:29 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 46 min |
| Oct 15, 2:37 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Tulsa | 3 hr |
| Oct 15, 2:51 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 39 min |
| Oct 15, 3:13 AM CDT | Special Weather Statement | TSA | Mayes, Rogers, Wagoner | 47 min |
| Oct 15, 3:29 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Wagoner | 46 min |
| Oct 15, 3:32 AM CDT | Areal Flood Advisory | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 118 min |
| Oct 15, 3:53 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 52 min |
| Oct 15, 4:02 AM CDT | Special Weather Statement | TSA | Delaware | 43 min |
| Oct 15, 4:35 AM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 55 min |
| Oct 15, 7:51 AM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 2 hr |
| Oct 15, 5:21 AM CDT | Special Weather Statement | TSA | Crawford, Franklin, Madison | 39 min |
| Oct 15, 5:32 AM CDT | Tornado Warning | TSA | Madison | 26 min |
Nearby
Special Weather Statements in Arkansas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.